Metric subregularity for nonclosed convex multifunctions in normed spaces
ESAIM: Control, Optimisation and Calculus of Variations, Volume 16 (2010) no. 3, p. 601-617

In terms of the normal cone and the coderivative, we provide some necessary and/or sufficient conditions of metric subregularity for (not necessarily closed) convex multifunctions in normed spaces. As applications, we present some error bound results for (not necessarily lower semicontinuous) convex functions on normed spaces. These results improve and extend some existing error bound results.

DOI : https://doi.org/10.1051/cocv/2009012
Classification:  90C31,  90C25,  49J52
Keywords: metric subregularity, multifunction, normal cone, coderivative
@article{COCV_2010__16_3_601_0,
     author = {Zheng, Xi Yin and Ng, Kung Fu},
     title = {Metric subregularity for nonclosed convex multifunctions in normed spaces},
     journal = {ESAIM: Control, Optimisation and Calculus of Variations},
     publisher = {EDP-Sciences},
     volume = {16},
     number = {3},
     year = {2010},
     pages = {601-617},
     doi = {10.1051/cocv/2009012},
     zbl = {pre05768964},
     mrnumber = {2674628},
     language = {en},
     url = {http://www.numdam.org/item/COCV_2010__16_3_601_0}
}
Zheng, Xi Yin; Ng, Kung Fu. Metric subregularity for nonclosed convex multifunctions in normed spaces. ESAIM: Control, Optimisation and Calculus of Variations, Volume 16 (2010) no. 3, pp. 601-617. doi : 10.1051/cocv/2009012. http://www.numdam.org/item/COCV_2010__16_3_601_0/

[1] J.F. Bonnans and A. Shapiro, Perturbation Analysis of Optimization Problems. Springer, New York (2000). | Zbl 0966.49001

[2] J.V. Burke and S. Deng, Weak sharp minima revisited, Part I: Basic theory. Control Cybern. 31 (2002) 399-469. | Zbl 1105.90356

[3] J.V. Burke and S. Deng, Weak sharp minima revisited, Part III: Error bounds for differentiable convex inclusions. Math. Program. 116 (2009) 37-56. | Zbl 1163.90016

[4] P.L. Combettes, Strong convergence of block-iterative outer approximation methods for convex optimzation. SIAM J. Control Optim. 38 (2000) 538-565. | Zbl 1032.90023

[5] A.L. Dontchev and R.T. Rockafellar, Regularity and conditioning of solution mappings in variational analysis. Set-Valued Anal. 12 (2004) 79-109. | Zbl 1046.49021

[6] A.L. Dontchev, A.S. Lewis and R.T. Rockafellar, The radius of metric regularity. Trans. Amer. Math. Soc. 355 (2003) 493-517. | Zbl 1042.49026

[7] R. Henrion and A. Jourani, Subdifferential conditions for calmness of convex constraints. SIAM J. Optim. 13 (2002) 520-534. | Zbl 1028.49017

[8] R. Henrion and J. Outrata, Calmness of constraint systems with applications. Math. Program. 104 (2005) 437-464. | Zbl 1093.90058

[9] R. Henrion, A. Jourani and J. Outrata, On the calmness of a class of multifunctions. SIAM J. Optim. 13 (2002) 603-618. | Zbl 1028.49018

[10] H. Hu, Characterizations of the strong basic constraint qualification. Math. Oper. Res. 30 (2005) 956-965. | Zbl pre05279651

[11] H. Hu, Characterizations of local and global error bounds for convex inequalities in Banach spaces. SIAM J. Optim. 18 (2007) 309-321. | Zbl 1176.90642

[12] A.D. Ioffe, Metric regularity and subdifferential calculus. Russian Math. Surveys 55 (2000) 501-558. | Zbl 0979.49017

[13] D. Klatte and B. Kummer, Nonsmooth Equations in Optimization, Regularity, Calculus, Methods and Applications; Nonconvex Optimization and its Application 60. Kluwer Academic Publishers, Dordrecht (2002). | Zbl 1173.49300

[14] A. Lewis and J.S. Pang, Error bounds for convex inequality systems, in Generalized Convexity, Generalized Monotonicity: Recent Results, Proceedings of the Fifth Symposium on Generalized Convexity, Luminy, June 1996, J.-P. Crouzeix, J.-E. Martinez-Legaz and M. Volle Eds., Kluwer Academic Publishers, Dordrecht (1997) 75-100. | Zbl 0953.90048

[15] W. Li, Abadie's constraint qualification, metric regularity, and error bounds for differentiable convex inequalities. SIAM J. Optim. 7 (1997) 966-978. | Zbl 0891.90132

[16] W. Li and I. Singer, Global error bounds for convex multifunctions and applications. Math. Oper. Res. 23 (1998) 443-462. | Zbl 0977.90054

[17] B.S. Mordukhovich, Complete characterization of openness, metric regularity, and Lipschitzian properties of multifunctions. Trans. Amer. Math. Soc. 340 (1993) 1-35. | Zbl 0791.49018

[18] K.F. Ng and X.Y. Zheng, Error bound for lower semicontinuous functions in normed spaces. SIAM J. Optim. 12 (2001) 1-17. | Zbl 1040.90041

[19] S.M. Robinson, Regularity and stability for convex multivalued fucntions. Math. Oper. Res. 1 (1976) 130-143. | Zbl 0418.52005

[20] C. Zalinescu, Weak sharp minima, well-behaving functions and global error bounds for convex inequalities in Banach spaces, in Proc. 12th Baical Internat. Conf. on Optimization Methods and their applications, Irkutsk, Russia (2001) 272-284.

[21] C. Zalinescu,Convex Analysis in General Vector Spaces. World Scientific, Singapore (2002). | Zbl 1023.46003

[22] C. Zalinescu, A nonlinear extension of Hoffman's error bounds for linear inequalities. Math. Oper. Res. 28 (2003) 524-532. | Zbl 1082.90119

[23] X.Y. Zheng and K.F. Ng, Metric regularity and constraint qualifications for convex inequalities on Banach spaces. SIAM J. Optim. 14 (2003) 757-772. | Zbl 1079.90103

[24] X.Y. Zheng and K.F. Ng, Metric subregularity and constraint qualifications for convex generalized equations in Banach spaces. SIAM. J. Optim. 18 (2007) 437-460. | Zbl 1190.90230

[25] X.Y. Zheng and K.F. Ng, Linear regularity for a collection of subsmooth sets in Banach spaces. SIAM J. Optim. 19 (2008) 62-76. | Zbl 1190.90231